# SDR GAIA02163OP

- Difficulty date: December 4, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 715 - ELP-FWA - ON APPROACH TO FWA, WHEN LANDING GEAR SELECTOR LEVER WAS MOVED TO THE DOWN POSITION THE NLG RED UNSAFE LIGHT REMAINED ILLUMINATED.  THE GEAR WAS RE-CYCLED AND ALL THREE DOWN AND LOCKED LIGHTS ILLUMINATED.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  CLEANED AND RESECURED BOTH ENDS OF THE NOSE GEAR DOWN LOCK SWITCH CONNECTOR PLUG.  OPERATIONALLY CHECKED GOOD.  INSPECTION COULD NOT DUPLICATE THE PROBLEM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
